Alert archive / Illinois / Tornado Warnings in 2008
Tornado Warning 36, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 12, 2008, 10:30 PM CDT for 4 counties in Illinois; Clinton County, Scott County, Iowa. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 10:30 PM CDT (03:30 UTC)
- Expired
- Jun 12, 2008, 11:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Clinton County, IA, Scott County, IA, Carroll County, IL, Henry County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 47 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 11:15 PM CDT | FUNNEL CLOUD | 2 S Milledgeville, IL | FUNNEL/WALL CLOUD BETWEEN MILLEDGEVILLE AND COLETA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 7:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3526 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 5.4
- Supercell composite
- 26.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDVN 130330
TORDVN
IAC045-163-ILC015-073-161-195-130415-
/O.NEW.KDVN.TO.W.0036.080613T0330Z-080613T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1030 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
NORTHEASTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST ILLINOIS...
NORTHEASTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
NORTHEASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 1115 PM CDT.
* AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR ALBANY...OR 9 MILES SOUTH OF CLINTON...MOVING
NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
GARDEN PLAIN AND EAST CLINTON AROUND 1035 PM CDT...
MORRISON AND 8 MILES NORTHWEST OF LYNDON AROUND 1040 PM CDT...
FAIRHAVEN AND 9 MILES NORTHWEST OF EMERSON AROUND 1050 PM CDT...
COLETA AND 7 MILES SOUTHEAST OF CHADWICK AROUND 1055 PM CDT...
MILLEDGEVILLE AROUND 1100 PM CDT...
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 2 AND 41.
THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM
OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING.
TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4149 9031 4175 9036 4207 8988 4206 8971
4162 8967
TIME...MOT...LOC 0330Z 232DEG 43KT 4175 9014
$$
DLF2 follow-up statements
000
WWUS53 KDVN 130357
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1056 PM CDT THU JUN 12 2008
IAC045-163-ILC015-073-161-195-130415-
/O.CON.KDVN.TO.W.0036.000000T0000Z-080613T0415Z/
CLINTON IA-SCOTT IA-CARROLL IL-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
1056 PM CDT THU JUN 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN HENRY...NORTHEASTERN ROCK ISLAND...WHITESIDE...
SOUTHEASTERN CARROLL...NORTHEASTERN SCOTT AND SOUTHEASTERN CLINTON
COUNTIES...
AT 1053 PM CDT...TRAINED SPOTTERS REPORTED A ROTATING WALL CLOUD 10
MILES NORTHEAST OF MORRISON...MOVING NORTHEAST AT 45 MPH.
THE POSSIBLE TORNADO WILL BE NEAR...
HITT AROUND 1105 PM CDT...
TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND ARE ESPECIALLY DANGEROUS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4149 9031 4175 9036 4207 8988 4206 8971
4162 8967
TIME...MOT...LOC 0356Z 232DEG 43KT 4194 8981
$$
DLF/12000
WWUS53 KDVN 130412
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1112 PM CDT THU JUN 12 2008
IAC045-163-ILC015-073-161-195-130422-
/O.EXP.KDVN.TO.W.0036.000000T0000Z-080613T0415Z/
CLINTON IA-SCOTT IA-CARROLL IL-WHITESIDE IL-ROCK ISLAND IL-HENRY IL-
1112 PM CDT THU JUN 12 2008
...THE TORNADO WARNING FOR NORTHEASTERN HENRY...NORTHEASTERN ROCK
ISLAND...WHITESIDE...SOUTHEASTERN CARROLL...NORTHEASTERN SCOTT AND
SOUTHEASTERN CLINTON COUNTIES EXPIRES AT 1115 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4149 9031 4175 9036 4207 8988 4206 8971
4162 8967
TIME...MOT...LOC 0412Z 232DEG 43KT 4206 8961
$$
DLFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 12, 3:15 PM CDT, 7 hours 15 minutes earlier.
Area forecast discussion, Jun 12, 3:15 PM CDT, 7 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT THU JUN 12 2008
.DISCUSSION...
ONGOING RECORD BREAKING FLOODING EVENT WILL TRY AND MAKE THIS
CONCISE. WE ARE IN THE MIDST FOR MUCH IF NOT MOST OF THE FORECAST
AREA TO EXPERIENCE A FLOODING EVENT THAT WILL LIKELY SURPASS THE
INFAMOUS FLOOD OF 1993 OVER THE NEXT SEVERAL DAYS WITH WIDESPREAD
SEVERE IMPACTS.
TONIGHT INTO FRIDAY...NOWCAST TOOLS SUPPORT SUITE OF SOLUTIONS FOR SE
2/3 TO 3/4 AREA TO EXPERIENCE ADDITIONAL HEAVY RAIN AMOUNTS OF 1 TO 3
INCHES WITH TROPICAL CONDITIONS AND PW/S OF NEAR 2 INCHES SUGGESTING
LOCALIZED 4 TO 5 INCH RAIN AMOUNTS POSSIBLE ON TOP OF THE RECORD
BREAKING FLOODING OCCURRING ON THE CEDAR AND IOWA RIVERS THAT ARE 3
TO 6+ FEET ABOVE 100 TO 150 RECORD CRESTS. THIS EQUATES TO ROUGHLY
500 PLUS YEAR RIVER FLOODING. THE WAPSIPINICON RIVER TO EXPERIENCE
NEAR RECORD TO RECORD FLOODING WITH LOCATIONS BETWEEN ANAMOSA AND
DEWITT APPROACHING 100 YEAR FLOODING. THE LOWER HALF OR MORE OF THE
MISSISSIPPI RIVER ALSO TO REACH NEAR RECORD TO RECORD FLOODING ALONG
AND SOUTH OF THE QUAD CITIES. UPPED POPS TO CATEGORICAL WITH SOME
SEVERE RISK THIS EVENING..MAINLY FOR DAMAGING WINDS OF 70 MPH AS
BOWING SEGMENTS TO EVOLVE EARLY TO MID PM WITH SOME HP SUPERCELLS AND
ISOLATED TORNADOES POSSIBLE INITIALLY FROM 3 PM UNTIL ROUGHLY 8 PM.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WILL MAKE FOR SERIOUS FLASH
FLOODING RISK WHICH HAS BEEN ALREADY OCCURRING SINCE LAST NIGHT WITH
ALL THE AREA IN FLASH FLOOD WATCHES TONIGHT AND SE 2/3 LASTING INTO
FRIDAY MORNING. FRIDAY AFTERNOON...RAIN TO END SE 1/3 WITH LIGHT
ADDITIONAL AMOUNTS THERE WITH SOME PARTIAL CLEARING LATE PM NW 1/2.
HIGH TEMPERATURES WITH LOTS OF CLOUDS TO STAY IN THE MID/UPPER 70S.
FRIDAY NIGHT INTO SATURDAY NIGHT...QUIET AND SEASONAL WITH HIGHS
UPPER 70S TO LOWER 80S AND LOWS IN UPPER 50S TO LOWER 60S. SOME
ISOLATED SHRA TO TSRA MAY OCCUR ALONG HIGHWAY 20 LATE PM WITH WEAK
SURFACE CONVERGENCE AND CONVECTIVE TEMPERATURES REACHED INTO THE
EVENING AND OVERNIGHT HOURS.
SUNDAY...YESTERDAY/S CONCERN IS UNFORTUNATELY VERIFYING. ALL 12Z
SOLUTIONS POINTING TOWARD ANOTHER MODERATE TO HEAVY CONVECTIVE RAIN
EVENT IN FAST NW UPPER LEVEL FLOW WITH LOCAL TOOLS USING HIGH
MOISTURE AND FORCING LEVELS FOR THIS TYPE REGIME SUGGESTING AREAS OF
1 TO 3 PLUS INCHES THAT WOULD HAVE TREMENDOUS IMPACTS IF FALLS ON
EAST CENTRAL IOWA. THESE LOCATIONS AND TIMING WILL BE BETTER
CLARIFIED NEXT 24 HOURS AND ADDITIONAL IMPACTS ON OUR RECORD
FLOODING. UPPED POPS TO MODERATE TO HIGH CHANCE WITH ONLY MODERATE
AMOUNTS OF RAIN ATTM.
MONDAY THROUGH THURSDAY...SEASONALLY STRONG CANADIAN HIGH PRESSURE
TO KEEP REST OF PERIOD COOL AND DRY (OR AT LEAST SOME DRYING OF
OUR WET CONDITIONS). HIGH TEMPERATURES IN THE 70S WITH LOWS IN
LOWER TO MIDDLE 50S. SOME POTENTIAL FOR ANOTHER SIGNIFICANT RAIN
EVENT LATE THURSDAY INTO FRIDAY..HAVE LEFT THURSDAY DRY ATTM UNTIL
TIMING OF THIS NEXT EVENT HAS GREATER CONFIDENCE. ..NICHOLS..
&&
.AVIATION...
VERY ACTIVE PERIOD THROUGH THE NEXT 24 HOURS AS A COLD FRONT
SLOWLY MOVES THROUGH THE AREA. MAINLY VFR CONDITIONS ARE EXPECTED
OUTSIDE OF THUNDERSTORMS. WITHIN THUNDERSTORMS CIGS CAN DROP INTO
THE MVFR CATEGORY...AND VISIBILITIES TO IFR IN HEAVY RAIN. STORMS
HAVE BEEN REGENERATING SINCE 18Z...AND SHOULD CONTINUE THROUGH MID
EVENING. THERE WILL BE NEW DEVELOPMENT AFTER 09Z FRIDAY MORNING TO
AFFECT MAINLY KMLI AND KBRL AS A FRESH WAVE MOVES NORTH INTO THE
AREA. ..LE..
&&
.HYDROLOGY...
RECORD...HISTORICAL RIVER FLOODING AND FLASH FLOODING ONGOING WITH
CATASTROPHIC IMPACTS WITH LIFE THREATENING CONDITIONS UNFOLDING NEXT
72 TO 96+ HOURS. ADJUSTING MANY RIVER LEVELS AS ADDITIONAL RAINS AND
RUNOFF ADD TO RAPIDLY RISING RIVER LEVELS. AGAIN...THIS FLOODING
EVENT IS GREATER THAN THE FLOOD OF 1993 FOR MUCH IF NOT MOST OF THE
FORECAST AREA. SEE HYDROLOGIC PRODUCTS FOR FURTHER INFORMATION.
..NICHOLS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR
BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH TONIGHT FOR JO DAVIESS.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-
MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR HENRY-
BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK-MCDONOUGH.
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.
&&
NICHOLS/LEHazardous weather outlook, Jun 12, 4:59 AM CDT, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT THU JUN 12 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN 70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE. IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY AT RECORD LEVELS AT SOME LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND EVENING. HAASE
In the hours before
Local storm report, Jun 12, 9:17 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HEAVY RAIN 1 W SHERRILL 42.60N 90.80W
06/12/2008 M2.10 INCH DUBUQUE IA TRAINED SPOTTER
RAINFALL SINCE 530 AM
&&
15Local storm report, Jun 12, 9:26 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN 1 SE MANCHESTER 42.47N 91.44W
06/12/2008 M2.60 INCH DELAWARE IA TRAINED SPOTTER
RAINFALL IN PAST 24 HOURS
0918 PM HEAVY RAIN ROCK ISLAND 41.48N 90.58W
06/12/2008 M1.50 INCH ROCK ISLAND IL TRAINED SPOTTER
RAINFALL SINCE 615 PM
&&
15Local storm report, Jun 12, 9:42 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL BERTRAM 41.95N 91.54W
06/12/2008 E0.88 INCH LINN IA EMERGENCY MNGR
OCCURRING RIGHT NOW.
&&
15Local storm report, Jun 12, 9:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
952 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL SPRINGVILLE 42.06N 91.44W
06/12/2008 E2.00 INCH LINN IA EMERGENCY MNGR
STILL HAILING AS OF 948 PM.
&&
15Local storm report, Jun 12, 10:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1021 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM FLASH FLOOD 2 WNW IOWA CITY 41.67N 91.56W
06/12/2008 JOHNSON IA LAW ENFORCEMENT
LEVEE FAILURE. THE CRANDIC RAILROAD EMBANKMENT ALONG THE
IOWA RIVER IN CORALVILLE HAS FAILED. FLASH FLOODING IS
OCCURRING IN SECTIONS OF CORALVILLE ALONG 1ST AVENUE AND
U.S. HIGHWAY 6.
&&
JAZLocal storm report, Jun 12, 10:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1023 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM FLASH FLOOD 1 SW ANAMOSA 42.10N 91.29W
06/12/2008 JONES IA EMERGENCY MNGR
LEVEE FAILURE. A LEVEE HAS FAILED ALONG THE WAPSIPINICON
RIVER...ON THE SOUTHWEST SIDE OF ANAMOSA...BELOW THE
COUNTY RD E-34 BRIDGE. LOCATIONS NORTH OF THE
WAPSIPINICON RIVER...IN ANAMOSA...ARE EXPERIENCING FLASH
FLOODING.
&&
JAZThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Flash Flood Warning | DVN | Carroll, Whiteside | 6 hr |
| Jun 12, 7:06 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer | 33 min |
| Jun 12, 7:13 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 47 min |
| Jun 12, 7:16 PM CDT | Flash Flood Warning | DVN | Mercer, Rock Island | 6 hr |
| Jun 12, 7:22 PM CDT | Tornado Warning | DVN | Henry, Rock Island | 23 min |
| Jun 12, 7:56 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 30 min |
| Jun 12, 7:59 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 30 min |
| Jun 12, 8:04 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 41 min |
| Jun 12, 8:43 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 36 min |
| Jun 12, 9:06 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 24 min |
| Jun 12, 9:29 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 31 min |
| Jun 12, 9:49 PM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 41 min |
| Jun 12, 10:21 PM CDT | Flash Flood Warning | DVN | Jo Daviess | 6 hr |
| Jun 12, 10:52 PM CDT | Flash Flood Warning | DVN | Stephenson | 6 hr |
| Jun 12, 11:21 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 69 min |
| Jun 13, 1:26 AM CDT | Areal Flood Warning | DVN | Mercer, Rock Island | 6 hr |
| Jun 13, 10:27 AM CDT | Areal Flood Warning | DVN | Jo Daviess | 6 hr |
| Jun 12, 7:02 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa, Washington | 26 min |
| Jun 12, 9:04 PM CDT | Flash Flood Warning | DVN | Johnson | 6 hr |
| Jun 12, 9:08 PM CDT | Flash Flood Warning | DVN | Washington | 6 hr |
| Jun 12, 9:16 PM CDT | Flash Flood Warning | DVN | Jones | 6 hr |
| Jun 12, 9:18 PM CDT | Flash Flood Warning | DVN | Jefferson | 6 hr |
| Jun 12, 9:24 PM CDT | Flash Flood Warning | DVN | Cedar | 6 hr |
| Jun 12, 9:36 PM CDT | Flash Flood Warning | DVN | Clinton | 6 hr |
| Jun 12, 9:38 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 31 min |
| Jun 12, 11:23 PM CDT | Flash Flood Warning | DVN | Van Buren | 6 hr |
| Jun 12, 11:55 PM CDT | Flash Flood Warning | DVN | Lee | 6 hr |
| Jun 13, 12:06 AM CDT | River Flood Warning | DVN | Delaware, Jones | 15 hr |
| Jun 13, 1:13 AM CDT | Areal Flood Warning | DVN | Des Moines, Henry, Louisa | 6 hr |
Nearby
Tornado Warnings in Illinois, 2008Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.